Two North Side High School students overdose Thursday

(Photo Supplied/ Fort Wayne Community Schools)

FORT WAYNE, Ind. (WOWO) – Fort Wayne Police were dispatched to North Side High School Thursday morning after a student experienced a drug overdose.

Officers entered the school around 10:50 a.m. and found a student in a classroom being treated by medics, who informed them they had given the student two doses of Narcan.

Although the student was stable, he was unresponsive.

During this time, officers were informed that another student was found unresponsive in a computer lab. When officers reached the classroom, they found the student being tended to by the school nurse.

The student was unconscious. After medics administered Narcan, the student became responsive and pulled away from the medics and officers.

School staff questioned a witness, who told officials they knew one of the students appeared tired and fatigued. The witness said the same student smoked Marijuana often, which has similar side effects.

A strong Marijuana odor could be detected from the student’s grinder.

David West, the school principal, asked one of the overdosed students what he may have taken. Although his speech was slow and slurred, he informed Mr. West that it was a “yellow pill.”

It is unclear at this time what the yellow pill is.

Both students who overdosed were transported to a local hospital for medical treatment.

No further information has been given at this time.

LEAVE A REPLY

Please enter your comment!
Please enter your name here